# SDR 9JLA201611187890

- Difficulty date: September 14, 2016
- Submitted: November 18, 2016
- Operation: Air carrier
- Aircraft: N345HC
- Make and model: Beech 400A
- Aircraft serial: RK421
- Aircraft time: 5,154 hours, 4,284 cycles
- System (JASC): 2110 · Cabin Compressor System
- Part: Motor
- Part number: 11341045
- Condition: Overheated
- Location: Compressor
- Stage of operation: TX
- How discovered: O
- Nature of condition: M, B
- Precautionary procedure: O

## Discrepancy

CREW REPORTED AFTER THE AIRCRAFT WAS SHUT DOWN AND OPENING THE BAGGAGE DOOR, THE PILOT NOTED PRESENTS OF SMOKE IN THE TAILCONE WITH THE AIR CONDITIONING SYSTEM OPERATING. THE AIRCRAFT WAS SHUT-DOWN AND INVESTIGATED THE SOURCE OF THE SMOKE. CONFIRMED NO FIRE. FOUND THE COMPRESSOR MOTOR OVERHEATED.   A NEW COMPRESSOR MOTOR WAS INSTALLED.
